Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Nilpotent orbits, normality and Hamiltonian group actions


Authors: Ranee Brylinski and Bertram Kostant
Journal: J. Amer. Math. Soc. 7 (1994), 269-298
MSC: Primary 22E46; Secondary 14L30, 22E60, 32M05, 58F06
DOI: https://doi.org/10.1090/S0894-0347-1994-1239505-8
MathSciNet review: 1239505
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E46, 14L30, 22E60, 32M05, 58F06

Retrieve articles in all journals with MSC: 22E46, 14L30, 22E60, 32M05, 58F06


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1239505-8
Article copyright: © Copyright 1994 American Mathematical Society